# SDR FDEA202410211565

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 76,368 hours, 28,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218236
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 231MCF HAS DENT DAMAGE.  FABRICATED ZONE 230 FLOOR PANEL 231MCF ON VT MAE TRAVELER T24/1781102 IAW DWG SRZ-  25-005 REVISON R.  MAJOR REPAIR
